Follow
Yongshuai Zhang
Yongshuai Zhang
Shaoxing University
Verified email at zust.edu.cn
Title
Cited by
Cited by
Year
The Darboux transformation of the Kundu–Eckhaus equation
D Qiu, J He, Y Zhang, K Porsezian
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2015
1072015
Rogue waves of the nonlocal Davey–Stewartson I equation
J Rao, Y Zhang, AS Fokas, J He
Nonlinearity 31 (9), 4090, 2018
1012018
The hierarchy of higher order solutions of the derivative nonlinear Schrödinger equation
Y Zhang, L Guo, S Xu, Z Wu, J He
Communications in Nonlinear Science and Numerical Simulation 19 (6), 1706-1722, 2014
99*2014
The higher order rogue wave solutions of the Gerdjikov-Ivanov equation
L Guo, Y Zhang, S Xu, J He
Phys. Scr, 035501, 2014
982014
Darboux transformation of the second-type derivative nonlinear Schrödinger equation
Y Zhang, L Guo, J He, Z Zhou
Letters in Mathematical Physics 105, 853-891, 2015
872015
Riemann--Hilbert method and N--soliton for two--component Gerdjikov--Ivanov equation
Y Zhang, Y Cheng, J He
Journal of Nonlinear Mathematical Physics 24 (2), 210--223, 2017
702017
Theoretical and experimental evidence of non-symmetric doubly localized rogue waves
J He, L Guo, Y Zhang, A Chabchoub
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2014
642014
Riemann-Hilbert method for the Wadati-Konno-Ichikawa equation: N simple poles and one higher-order pole
Y Zhang, J Rao, Y Cheng, J He
Physica D: Nonlinear Phenomena, 173-185, 2019
542019
Rational Solution of the Nonlocal Nonlinear Schroedinger Equation and Its Application in Optics
Y Zhang, D Qiu, Y Cheng, J He
Romanian Journal of Physics, 108, 2017
522017
The rogue wave solutions of a new (2+ 1)-dimensional equation
D Qiu, Y Zhang, J He
Communications in Nonlinear Science and Numerical Simulation 30 (1-3), 307-315, 2016
482016
Dynamics of the smooth positons of the complex modified KdV equation
W Liu, Y Zhang, J He
Waves in Random and Complex Media 28 (2), 203-214, 2018
472018
Rogue wave on a periodic background for Kaup-Newell equation
W Liu, Y Zhang, J He
Rom. Rep. Phys 70, 106, 2018
442018
Rogue wave solutions of a higher-order Chen–Lee–Liu equation
J Zhang, W Liu, D Qiu, Y Zhang, K Porsezian, J He
Physica Scripta 90 (5), 055207, 2015
442015
The bound-state soliton solutions of the complex modified KdV equation
Y Zhang, X Tao, J He
Inverse problems, 2020
302020
The regularity of the multiple higher‐order poles solitons of the NLS equation
Y Zhang, X Tao, T Yao, J He
Studies in Applied Mathematics, 2020
242020
Smooth positons of the second-type derivative nonlinear Schrodinger equation
S Liu, Y Zhang, J He
Commun. Theor. Phys. 4 (71), 357-361, 2019
222019
Families of nonsingular soliton solutions of a nonlocal Schrödinger–Boussinesq equation
Y Shi, Y Zhang, S Xu
Nonlinear Dynamics 94, 2327-2334, 2018
162018
The Darboux transformation for the Wadati–Konno–Ichikawa system
Y Zhang, D Qiu, Y Cheng, J He
Theoretical and Mathematical Physics 191 (2), 710-724, 2017
152017
The loop rogue wave solutions for the Wadati–Konno–Ichikawa equation
Y Zhang, D Qiu, D Mihalache, J He
Chaos: An Interdisciplinary Journal of Nonlinear Science 28 (10), 2018
122018
The soliton solutions for the Wadati-Konno-Ichikawa equation
Y Zhang, S Xu
Applied Mathematics Letters, 105995, 2020
112020
The system can't perform the operation now. Try again later.
Articles 1–20